Alert archive / New Mexico / Wind Advisories in 2012

Wind Advisory 17, NWS El Paso, TX

May 24, 2012El Paso County, Hudspeth County, Texas; 6 counties in New Mexico

NWS El Paso, TX issued this wind advisory at May 24, 2012, 4:46 AM MDT for El Paso County, Hudspeth County, Texas; 6 counties in New Mexico. It took effect at May 24, 2012, 2:00 PM MDT. It was in force for 89 min.

The area

The counties it named.

The facts

Issued
May 24, 2012, 4:46 AM MDT (10:46 UTC)
In effect from
May 24, 2012, 2:00 PM MDT
Expired
May 24, 2012, 3:29 PM MDT
In force
89 min
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4341 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WWUS74 KEPZ 241046
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
446 AM MDT THU MAY 24 2012

...WINDY THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTHERN NEW
MEXICO AND WESTERN TEXAS...

.A DEEP SURFACE LOW PRESSURE SYSTEM OVER NORTHEASTERN NEW MEXICO
WILL COMBINE WITH A WEAK DISTURBANCE AND STRONG WINDS ALOFT TO
PRODUCE WINDY CONDITIONS ACROSS SOUTHERN NEW MEXICO AND WESTERN
TEXAS THIS AFTERNOON AND EARLY THIS EVENING. WEST WINDS WILL HAVE
SUSTAINED SPEEDS OF 30 MPH WITH GUSTS UP TO 50 MPH. BLOWING DUST
WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS
CREATING HAZARDOUS DRIVING CONDITIONS. THE HIGH WINDS WILL ALSO
RESULT IN A CRITICAL FIRE WEATHER SITUATION.

NMZ401>417-TXZ418>424-242215-
/O.NEW.KEPZ.WI.Y.0017.120524T2000Z-120525T0200Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
446 AM MDT THU MAY 24 2012

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM MDT THIS EVENING. 

* EVENT: WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS
  AROUND 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS INCREASING IN THE LATE MORNING AND AFTERNOON WITH
  PEAK WIND SPEEDS OCCURRING BETWEEN 3 PM AND 6 PM.

* IMPACT: HAZARDOUS DRIVING CONDITIONS DUE TO CROSS WINDS AND FROM
  LOW VISIBILITIES IN AREAS OF BLOWING DUST. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A
  MILE OVER ISOLATED AREAS...ESPECIALLY ALONG INTERSTATE 10 FROM
  EL PASO TO LAS CRUCES AND AROUND DEMING AND LORDSBURG. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
1 follow-up statement
168 
WWUS74 KEPZ 242129
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
329 PM MDT THU MAY 24 2012

...WINDS HAVE DIMINISHED SOME ACROSS SOUTHERN NEW MEXICO AND WEST
TEXAS...

.THE MODERATE TO STRONG WEST FLOW ALOFT IS DIMINISHING AND TURNING
SOUTHWEST. THIS WILL ALLOW THE WINDS AT THE SURFACE TO DIMINISH A
BIT EARLIER THAN FORECAST. WINDS WILL REMAIN AROUND 20 TO 30 MPH
THROUGH MID EVENING BEFORE DIMINISHING.

NMZ401>417-TXZ418>424-242230-
/O.CAN.KEPZ.WI.Y.0017.000000T0000Z-120525T0200Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
329 PM MDT THU MAY 24 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

WINDS WILL REMAIN WINDY AROUND 20 TO 30 MPH THROUGH MID EVENING AND
THEN DIMINISH TO 10 TO 15 MPH AFTERWARD.

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at May 24, 4:00 AM MDT, 46 minutes earlier.

Area forecast discussion, May 24, 4:00 AM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
400 AM MDT THU MAY 24 2012

.SYNOPSIS...
WEST TO SOUTHWEST WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN
NEW MEXICO AND WESTERN TEXAS TODAY THROUGH THE MEMORIAL DAY
WEEKEND. AN UPPER DISTURBANCE WILL ALSO CAUSE WINDY CONDITIONS
THIS AFTERNOON.

&&

.DISCUSSION...
LARGER SCALE LONG WAVE TROUGHING WILL CONTINUE OVER THE WESTERN
UNITED STATES THROUGH THE HOLIDAY WEEKEND WITH ASSOCIATED
DOWNSLOPE FLOW SUSTAINING LEE SURFACE TROUGH ALONG THE FRONT RANGE
OF NEW MEXICO. THIS WEATHER PATTERN WILL BE CONDUCIVE FOR A DEEP
LOWER TO MID TROPOSPHERIC WEST TO SOUTHWEST FLOW ACROSS SOUTHERN
NEW MEXICO AND WESTERN WITH CONTINUED WARM DRY WEATHER FORECASTED.

WEAK UPPER WAVE WILL COMBINE WITH DEEP 990 SURFACE LOW OVER
NORTHEASTERN MEXICO TODAY TO PRODUCE WINDY CONDITIONS THIS
AFTERNOON AS MIXING HEIGHTS WILL BE AROUND 550 MB. WESTERN TROUGH
WILL THEN DEVELOP A MORE NORTH TO SOUTH ORIENTATION FRIDAY AND
SATURDAY WITH FLOW ALOFT BECOMING MORE SOUTHWESTERLY. GRADIENTS
WILL ALSO WEAKEN A BIT AFTER TODAY BUT NEAR BREEZY CONDITIONS WILL
OCCUR MOST AREAS OVER THE HOLIDAY WEEKEND. MORE SOUTHERLY
COMPONENT TO TO FLOW WILL ALSO TRANSPORT MOISTURE NORTHWARD BUT
MODELS CONTINUE TO INDICATE DEEPER MOISTURE AND ASSOCIATED PRECIP
WILL REMAIN JUST EAST OF THE CWA.

FLOW ALOFT BECOMES MORE ZONAL AGAIN LATER PERIODS WITH SURFACE
TROUGH REMAINING OVER EASTERN NEW MEXICO. THIS SHOULD SUPPORT
WARM DRY AND OCCASIONALLY BREEZY TO WINDY WEATHER SCENARIO.

&&

.AVIATION...VALID 24/12Z-25/12Z.
A FEW AREAS OF CEILINGS AROUND 3000 FEET AGL THIS MORNING FROM
WILD FIRE SMOKE. OTHERWISE A SURFACE LOW OVER NORTHEAST NEW MEXICO
WILL COMBINE WITH A WEAK UPPER DISTURBANCE TO AGAIN PRODUCE WINDY
CONDITIONS THIS AFTERNOON AND EARLY TONIGHT WHEN SURFACE WINDS
GUST TO AROUND 45 MPH. THIS WILL RESULT IN VERY ISOLATED AREAS OF
IFR VISIBILITIES FROM BLOWING DUST. MODERATE OR GREATER TURBULENCE
BELOW 6000 FEET AGL THIS AFTERNOON AND EARLY THIS
EVENING...ESPECIALLY OVER MOUNTAINS AND ALONG EASTERN SLOPES.

&&

.FIRE WEATHER...
LARGE SCALE WEATHER PATTERN WILL BE CONDUCIVE FOR A PERSISTENT
WEST TO SOUTHWEST FLOW ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS
THROUGH EARLY NEXT WEEK. AS A RESULT THE WEATHER WILL REMAIN VERY
WARM AND DRY WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES FROM 5 TO
15 PERCENT EACH DAY MEANING THE FIRE DANGER WILL BE VERY HIGH TO
EXTREME. A DEEP SURFACE LOW OVER NORTHEASTERN NEW MEXICO WILL
COMBINE WITH A WEAK UPPER DISTURBANCE TO BRING STRONG WINDS THIS
AFTERNOON WITH WEST WINDS GUSTING TO AROUND 45 MPH. THUS RED FLAG
CONDITIONS ARE FORECASTED THIS AFTERNOON. NEAR RED FLAG
CONDITIONS ARE ALSO EXPECTED ON FRIDAY AND SATURDAY AFTERNOONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 96  72  93  70  96 /   0   0   0   0  10
SIERRA BLANCA           93  66  91  64  93 /   0   0   0   0  10
LAS CRUCES              95  63  89  63  92 /   0   0   0   0  10
ALAMOGORDO              93  65  87  62  92 /   0   0   0   0  10
CLOUDCROFT              74  49  72  49  74 /   0   0   0   0  10
TRUTH OR CONSEQUENCES   93  63  85  61  88 /   0   0   0   0   0
SILVER CITY             84  61  78  59  81 /   0   0   0   0   0
DEMING                  94  62  85  58  89 /   0   0   0   0   0
LORDSBURG               95  62  83  60  89 /   0   0   0   0   0
WEST EL PASO METRO      96  75  92  73  95 /   0   0   0   0  10
DELL CITY               96  55  93  55  92 /   0   0   0   0  10
FORT HANCOCK            99  67  93  66  98 /   0   0   0   0  10
LOMA LINDA              91  66  88  64  91 /   0   0   0   0  10
FABENS                  96  67  93  66  97 /   0   0   0   0  10
SANTA TERESA            96  69  91  67  95 /   0   0   0   0  10
WHITE SANDS HQ          96  72  89  70  93 /   0   0   0   0  10
JORNADA RANGE           94  58  89  56  93 /   0   0   0   0  10
HATCH                   94  61  84  58  89 /   0   0   0   0   0
COLUMBUS                96  64  87  62  91 /   0   0   0   0   0
OROGRANDE               97  70  90  68  94 /   0   0   0   0  10
MAYHILL                 81  57  79  55  81 /   0   0   0   0  10
MESCALERO               79  51  79  50  80 /   0   0   0   0  10
TIMBERON                80  52  78  51  81 /   0   0   0   0  10
WINSTON                 78  53  77  51  80 /   0   0   0   0   0
HILLSBORO               88  59  80  57  83 /   0   0   0   0   0
SPACEPORT               91  63  84  61  89 /   0   0   0   0  10
LAKE ROBERTS            87  51  85  49  86 /   0   0   0   0   0
HURLEY                  86  56  80  53  85 /   0   0   0   0   0
CLIFF                   88  52  87  48  90 /   0   0   0   0   0
MULE CREEK              88  47  79  44  83 /   0   0   0   0   0
FAYWOOD                 90  56  79  53  84 /   0   0   0   0   0
ANIMAS                  95  61  84  56  87 /   0   0   0   0   0
HACHITA                 95  57  87  56  91 /   0   0   0   0   0
ANTELOPE WELLS          95  62  86  59  89 /   0   0   0   0   0
CLOVERDALE              89  61  80  57  83 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS
     EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NMZ110-111.

TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS
     EVENING FOR TXZ055-056.

&&

05 ROGASH
Hazardous weather outlook, May 23, 5:55 AM MDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
555 AM MDT WED MAY 23 2012

NMZ401>417-TXZ418>424-241245-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
555 AM MDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

...WIND ADVISORY IN EFFECT FROM 1PM TO 8 PM TODAY...

WINDY THIS AFTERNOON WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND
30 MPH AND GUSTS TO 50 MPH.  BLOWING DUST WILL OCCUR ACROSS THE
LOWER ELEVATIONS WITH VISIBILITIES UNDER A MILE OVER ISOLATED
LOCATIONS...ESPECIALLY ALONG PORTIONS OF INTERSTATE 10 BETWEEN EL
PASO AND LAS CRUCES AND AROUND DEMING AND LORDSBURG.

THE COMBINATION OF STRONG WINDS...HOT TEMPERATURES AND LOW RELATIVE
HUMIDITIES WILL ALSO CREATE AN EXTREMELY DANGEROUS FIRE SITUATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WINDY THURSDAY AFTERNOON WITH WEST WINDS GUSTING FROM 40 TO 50 MPH.
BLOWING DUST AND LOW VISIBILITIES WILL AGAIN OVER PORTIONS OF THE
LOWER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE
REQUIRED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:54 PM MDTFire Weather WatchEPZCatron, Grant, Hidalgo, Luna, Sierra15 hr
May 24, 1:16 PM MDTFire Weather WatchEPZCatron, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more18 hr
May 24, 1:16 PM MDTRed Flag WarningEPZCatron, Grant, Hidalgo, Luna, Sierra31 hr

Nearby

Wind Advisories in New Mexico, 2012Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.